# SDR SWAA2023031003240

- Difficulty date: February 14, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N289CT
- Make and model: Boeing 737-7H4
- Aircraft serial: 36633
- Aircraft time: 50,940 hours, 30,659 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Debonded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE SKIN HAS A DISBOND AT BS 1156+13.5' AND 7' LOWER FROM TAIL CONE ACCESS DOOR CUT OUT SKIN LOWER EDGE<[01] IDENTIFIED TAIL CONE IAW SRM 53-80-70-0I-1 FIGURE 2 TABLE 2 ITEM 1  DAMAGE EXCEEDS ALLOWABLE DAMAGE LIMITS IAW SRM 53-80-70-1A-1 PAR.4 B(4)  DAMAGE TO BE REPAIRED IAW SRM 51-70-04-2R-4 AS DIRECTED BY SRM 53-80-70-2R-1 PAR.4 B(1) TABLE 201   REMOVED DAMAGE TO BOTH SKINS AND FULL DEPTH HONEYCOMB CORE MEASURING 1.5'DIA; CLEANED SURROUNDING AREA; WITH NO CONTAMINATION NOTED IAW SRM 51-70-04-2R-4 PAR.4 A-C;[02] VALIDATED APPLICABILITY OF REPAIR TO BE COMPLETED IAW SRM 51-70-04-2R-4.;[03] VERIFIED CORRECTIVE CTION 1 AND 2.;[04] FABRICATED REPAIR PLIES FOR THE INNER SURFACE FROM BMS9-3 ST1581 LOT# 1495277-1. FABRICATED CORE PLUG FROM BMS8-124 CL4 TY5 GR3 LOT# 1052601. INSTALLED REPAIR PLIES ON INNER SURFACE USING BMS8-301 CL1 GR1 LOT# JH2EAA8895; AND INSTALLED THE CORE PLUG USING BMS5-28 TY7 LOT# AK1AP8072K. VACUUM BAGGED INNER SURFACE PLIES WITH CORE PLUG. LEAK CHECKED BAGGED GOOD USING VACUUM GAUGE ID: E11543 CAL DUE: 09/2023 AND SET INNER SURFACE AND CORE PLUG TO CURE IAW SRM 51-70-04-2R-4 PARAGRAPH 4.D-F.;
